BibTeX record journals/tamm/Atiyah01

download as .bib file

@article{DBLP:journals/tamm/Atiyah01,
  author    = {Michael Francis Atiyah},
  title     = {Mathematics in the 20th Century},
  journal   = {Am. Math. Mon.},
  volume    = {108},
  number    = {7},
  pages     = {654--666},
  year      = {2001},
  url       = {http://www.jstor.org/stable/2695275},
  timestamp = {Thu, 18 Jun 2020 22:11:37 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/Atiyah01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics